# SDR MWEA97524

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK ON LEFT WING OUTBOARD SPOILER SUPPORT RIB T-STATION XTE 342.  MTC REMOVED AND REPLACED T-ANGLE IAW SRM 51-30-2 AND 51-30-8.
